On Edelstein Type Multivalued Random Operators

Pasquale Vetro, Akbar Azam, Muhammad Arshad

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)


The purpose of this paper is to provide stochastic versions of several results on fixed point theorems in the literature.
Original languageEnglish
Pages (from-to)223-229
Number of pages7
JournalHacettepe Journal of Mathematics and Statistics
Publication statusPublished - 2013

All Science Journal Classification (ASJC) codes

  • Analysis
  • Algebra and Number Theory
  • Statistics and Probability
  • Geometry and Topology


Dive into the research topics of 'On Edelstein Type Multivalued Random Operators'. Together they form a unique fingerprint.

Cite this